# SDR QXEA200802067

- Difficulty date: January 1, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,672 hours, 33,707 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - LEFT WING LOWER LEADING EDGE BRACKET IS CRACKED YW 139.0.  REMOVED BRACKET AND INSTALL NEW BRACKET REF -8 200 SRM 51-40-11.
